# SDR 07FDEA04070

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 53,136 hours, 9,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIRCONDITIONING COMPARTMENT CENTER LOWER INBOARD WEB FOUND WITH   CORROSION.   10-01-07   REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-115193.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
